DOI QR코드

DOI QR Code

ON FOUR-DIMENSIONAL MOD 2 GALOIS REPRESENTATIONS AND A CONJECTURE OF ASH ET AL

  • Published : 2007.02.28

Abstract

The non-existence is proved of four-dimensional mod 2 semisimple representations of Gal ($\=\mathbb{Q}/\mathbb{Q}$) which are unramified outside 2.

Keywords

mod p Galois representation;Ash's conjecture;Odlyzko's bound

References

  1. A. Ash, D. Doud, and D. Pollack, Galois representations with conjectural connections to arithmetic cohomology, Duke Math. J. 112 (2002), no. 3, 521-579 https://doi.org/10.1215/S0012-9074-02-11235-6
  2. A. Ash and W. Sinnott, An analogue of Serre's conjecture for Galois representations and Hecke eigenclasses in the mod-p cohomology of GL(n; Z), Duke Math. J. 105 (2000), no. 1, 1-24 https://doi.org/10.1215/S0012-7094-00-10511-X
  3. S. Brueggeman, The nonexistence of certain Galois extensions unramified outside 5, J. Number Theory 75 (1999), no. 1, 47-52 https://doi.org/10.1006/jnth.1998.2318
  4. J. Jones, Tables of number fields with prescribed ramification, http://math.la.asu.edu/~jj/numberfields, 1998
  5. C. Khare, Serre's modularity conjecture: the level one case, Duke Math. J. 134 (2006), no. 3, 557-589 https://doi.org/10.1215/S0012-7094-06-13434-8
  6. H. Moon, Finiteness results on certain mod p Galois representations, J. Number Theory 84 (2000), no. 1, 156-165 https://doi.org/10.1006/jnth.2000.2534
  7. A. M. Odlyzko, Discriminant bounds, tables dated Nov. 29, 1976, unpublished, appeared in http://www.dtc.umn/~odlyzko/unpublished/discr.bound.table2
  8. J. Tate, The non-existence of certain Galois extensions of Q unramified outside 2, Arithmetic geometry (Tempe, AZ, 1993), 153-156, Contemp. Math., 174, Amer. Math. Soc., Providence, RI, 1994
  9. J.-P. Serre, Sur les representations modulaires de degre 2 de Gal $(\bar{Q}/Q)$, Duke Math. J. 54 (1987), 179-230 https://doi.org/10.1215/S0012-7094-87-05413-5